# SDR SWIA202053732

- Difficulty date: October 4, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R317725
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER AT FS 311.75 HAS CORROSION.  C-CHECK RO 10/29/2020.  PAX DOOR FWD FORMER AT FS 311.75, FOUND TO BE OUT OF LIMITS, REF CRJ 200 SRM.  REMOVED AND INSTALLED A NEW PAX DOOR FWD FORMER, REF CRJ 200 SRM AND DWG.  COMPLIED WITH TASK CARD.  PERFORMED PRESSURE CHECK, REF CRJ 200 AMM, PRESSURE CHECK GOOD.  SEE CONTINUATION FOR FURTHER DETAILS.
